Open Access
Translator Disclaimer
2002 Simplicial and crossed Lie algebras
İ. Akça, Z. Arvasi
Homology Homotopy Appl. 4(1): 43-57 (2002).

Abstract

In this paper we examine higher order Peiffer elements in simplicial Lie algebras and apply them to the Lie 2-crossed module and Lie crossed squares introduced by Ellis.

Citation

Download Citation

İ. Akça. Z. Arvasi. "Simplicial and crossed Lie algebras." Homology Homotopy Appl. 4 (1) 43 - 57, 2002.

Information

Published: 2002
First available in Project Euclid: 13 February 2006

zbMATH: 0999.18010
MathSciNet: MR1905781

Subjects:
Primary: 18G50

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.4 • No. 1 • 2002
Back to Top